RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 1, Pages 48–51 (Mi dan33437)  

MATHEMATICS

Optimal search for a root of a function computable approximately

F. L. Chernous'ko

Computing Centre, USSR Academy of Sciences

Full text: PDF file (569 kB)

Bibliographic databases:
UDC: 518.12
Presented: А. А. Дородницын
Received: 09.01.1967

Citation: F. L. Chernous'ko, “Optimal search for a root of a function computable approximately”, Dokl. Akad. Nauk SSSR, 177:1 (1967), 48–51

Citation in format AMSBIB
\Bibitem{Che67}
\by F.~L.~Chernous'ko
\paper Optimal search for a root of a function computable approximately
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 1
\pages 48--51
\mathnet{http://mi.mathnet.ru/dan33437}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0221747}
\zmath{https://zbmath.org/?q=an:0187.10002}


Linking options:
  • http://mi.mathnet.ru/eng/dan33437
  • http://mi.mathnet.ru/eng/dan/v177/i1/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019